# SDR AWXA200200205

- Difficulty date: February 26, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 49,233 hours, 31,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65469212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - C - DURING C-15 CHECK A CRACK WAS FOUND ON THE FWD CARGO DOOR LOWER AREA MID INTERCOSTAL AT BEND RADIUS.
